# SDR AALA202209160026

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737
- Aircraft serial: 29556
- Aircraft time: 35,501 hours, 14,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OUTBOARD FLASH LIGHT IN FORWARD ATTENDANTS SEAT DOES NOT TEST. INSTALLED OUTBOARD FLASHLIGHT IN FORWARD ATTENDANT SEAT IN ACCORDANCE WITH AMM 25-64-00.
